# SDR AALA202407232383

- Difficulty date: July 20, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737823
- Aircraft serial: 44472
- Aircraft time: 11,039 hours, 4,149 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 11,497 hours, 4,334 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Torn
- Location: Zone 400
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AT CRUISE ALTITUDE OF 36,000FT CHECKED OIL LEVEL AND IT WAS AT 6 QUARTS, CONTINUE TO DECREASE ALL THE WAY TO 0 ON APPROACH; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT RDU. ACCOMPLISHED GVI OF NUMBER 1 ENGINE. FOUND OIL CAP O-RING TORN. REPLACED O-RING, ACCOMPLISHED HIGH POWER ENG RUN, NO LEAKS NOTED. PER AMM 79-11-03 AND 71-00-00.
